# SDR MWEA070257

- Difficulty date: October 18, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 14,363 hours, 7,832 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101575
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN IS CRACKED ON FORWARD SIDE WHERE GUIDE ANGLE ATTACHES TO PAN.  FABRICATED AND INSTALLED DOUBLER.
